Сети на топологических пространствах

Д.М. Ипате

Matematiceskie issledovanija (1977)

  • Volume: 44, page 58-74
  • ISSN: 0542-9994

How to cite


Ипате, Д.М.. "Сети на топологических пространствах." Matematiceskie issledovanija 44 (1977): 58-74. <http://eudml.org/doc/189416>.

author = {Ипате, Д.М.},
journal = {Matematiceskie issledovanija},
keywords = {net-weight; continuous compact-covering map},
language = {rus},
pages = {58-74},
publisher = {Institut Matematiki s Vycislitel'nym Centrom, Akademija Nauk Moldavskoj SSR},
title = {Сети на топологических пространствах},
url = {http://eudml.org/doc/189416},
volume = {44},
year = {1977},

AU - Ипате, Д.М.
TI - Сети на топологических пространствах
JO - Matematiceskie issledovanija
PY - 1977
PB - Institut Matematiki s Vycislitel'nym Centrom, Akademija Nauk Moldavskoj SSR
VL - 44
SP - 58
EP - 74
LA - rus
KW - net-weight; continuous compact-covering map
UR - http://eudml.org/doc/189416
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.